# SDR ASAA0843465

- Difficulty date: August 19, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA20403
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF NR 2 SPOILER DENTED.  PREPPED AREA, FABRICATED DOUBLER AND BONDED REPAIR IAW SRM 51-70-10.
